Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 36:3(2008) 353-372

 Local Cohomology Modules with Support in 2-regular Monomial Ideals

Dao Thanh Ha and Marcel Morales

Abstract.  In this paper S := K[V] will be a polynomial ring on a finite set of variables V, and Q  S be a 2-regular monomial ideal. We will compute the local cohomology module (S) and describe the set of its associated primes.

 

2000 Mathematics Subject Classification: 13D45, 14B15, 32S22.

Keywords: Local cohomology, square free monomial ideals, arrangements of linear spaces, Castelnuovo-Mumford regularity.

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013